# SDR SIMA2012037005

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135KL
- Aircraft serial: 145235
- Aircraft time: 26,067 hours, 22,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4555 THE CREW REPORTED THE MAIN CABIN DOOR IS DIFFICULT TO OPEN FROM INSIDE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED TURNOVER AND RIG OF MAIN PASSENGER DOOR REF EMB AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD AND PRESSURE CHECKED GOOD AT THIS TIME NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
